Approximation of bounded holomorphic and harmonic functions by Fejér means

  • V. V. Savchuk
  • M. V. Savchuk Iн-т пiдготовки кадрiв держ. служби зайнятостi України, Київ
  • S. O. Chaichenko Слов'ян. пед. ун-т

Abstract

We compute the exact values of the exact upper bounds on the classes of bounded holomorphic and harmonic functions in a unit disk for the remainders in a Voronovskaya-type formula in the case of approximation by Fej´er means. We also present some consequences that are of independent interest.
Published
25.04.2019
How to Cite
SavchukV. V., SavchukM. V., and ChaichenkoS. O. “Approximation of Bounded holomorphic and Harmonic Functions by Fejér Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 4, Apr. 2019, pp. 516-42, http://umj.imath.kiev.ua/index.php/umj/article/view/1455.
Section
Research articles